“School of Physics”

Back to Papers Home
Back to Papers of School of Physics

Paper   IPM / P / 6532
School of Physics
  Title:   A class of Cosmological Solutions of Brans-Dicke Theory with Cosmological Constant
  Author(s): 
1.  E. Ahmadi-Azar
2.  N. Riazi
  Status:   Published
  Journal: Astrophysics and Space Science
  No.:  99
  Vol.:  226
  Year:  1995
  Pages:   1-5
  Supported by:  IPM
  Abstract:
We present a class of exact cosmological solutions of Brans-Dicke (B-D) equations with cosmological constant in flat Robertson-Walker metric. These solutions are based on the relation ϕRn= constant between the B-D field and the scale factor of the universe. This relation turns out to be consistent with the equation of state p=mρ for the cosmic matter, provided that n and m are suitably related to each other. Several special cases and asymptotic solutions are derived and discussed.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right